the name of the drug is acthar, injected twice a week subcutaneously, and has been diagnosed as nephritic syndrome. will research this today, and hopefully will get a better understanding of this syndrome, and associated variables.
the drug that my grandson is on is called acthar, injected twicd a week subcutaneously, and is for the diagnosis of nephrotic syndrome. have not had the time to investigate the above however will do so today which hopefully will provide some understanding of this condition.
yes this is the correct spelling, and is a drug which has been used by diabetics, however it is my understanding that there have been some adverse reactions in diabetics using this drug. doctor feels that given that my grandson is not diabetic, and in view of results in others who have this condition, it is hopeful that this medication will be advantageous to him. there is also the possibility that this drug might not work as expected resulting in the possibility of dialysis or kidney transplant. we are hoping that the drug will be effective. his first injection was this am.
grandson and parents met with the doctor who told then that the drug to be used is actar, injected subcutaneously twice a week for up to six months. per the doctor results have been dramatic in certain patients, with no dialysis however results for my grandson remain to be seen. also there is a distinct possibility that his other kidney is also scared the impact of which at this juncture is conjecture as is the causal variables other than a gene mutation in which either there is an added protein, or the lack of a protein. am baffled as is the grandchild, and parents, though he has been cleared to participate in sports. will be playing high school football come the fall.
at this juncture diabetes to the best of my knowledge has been ruled out vis. blood tests. come Tuesday he and parents will see the doctor, and hopefully will have more information regarding this. will keep you posted as to results.
thanks for your concern, and in taking the time to post.View Thread
grandson will be seeing the doctor come this tuesday. at this juncture the best that we understand is that his condition could be caused by a gene mutation, i.e. either a missing protien or an extra protien. hopefully will know more after he appointment with the doctor. as for the injections, don't know the name only that he will have to self draw and inject subcutaniously in the leg twince a day. will keep you up to date as to name of medication and effect.
grandson, 15yrs. old has protien in urin, and scaring of kidneys. has been on madication to reduce protien, however now needs to have subcutanious injections twice a day. to the best of our knowledge there is no history of the above on both sides of his family. how serious a condition is this, and what are the causal variables for this condition?View Thread